Article citationsMore>>

Y. J. Piao and Y. F. Jin, “New Unique Common Fixed Point Results for Four Mappings with -Contractive Type Theorems in 2-Metric Spaces,” Applied Mathematics, Vol. 3, No. 7, 2012, pp. 734-737.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.